Mohammad Safdari

Email: safdari [at] sharif [dot] ir

Research

I am an Assistant Professor in the Department of Mathematical Sciences at Sharif University of Technology. I completed my Ph.D. under the supervision of L. C. Evans and N. Reshetikhin at University of California, Berkeley. Before that, I received my BSc and MSc degrees in Mathematics, here at Sharif University.

My research is mainly about nonlinear partial differential equations, and free boundary problems. I am also interested in mathematical and theoretical aspects of Physics.

Here is a copy of my CV.

 

Publications

1. Global optimal regularity for variational problems with nonsmooth non-strictly convex gradient constraints, submitted  arXiv:1807.01590

2. The distance function from the boundary of a domain with corners, submitted  arXiv:1602.03425

3. The regularity of some vector-valued variational inequalities with gradient constraints, Comm. Pure Appl. Anal., 17(2):413-428, 2018.  arXiv:1501.05339

4. On the shape of the free boundary of variational inequalities with gradient constraints, Interfaces Free Bound., 19(2):183-200, 2017.  arXiv:1508.02026

5. The free boundary of variational inequalities with gradient constraints, Nonlinear Anal. Theory Methods Appl., 123-124:1-22, 2015.  arXiv:1501.05337

6. An example of non-embedability of the Ricci flow, preprint  arXiv:1408.2259